# SDR DALA2024032203665

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N336DX
- Make and model: Airbus A321-213
- Aircraft serial: 8063
- Aircraft time: 18,769 hours, 8,478 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Failed
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3036, 4R EMERGENCY EXIT DISARMED IN FLIGHT. FA'S SKYPRO SHIMMED THE MALFUNCTION UPON LANDING. THE TOUCH DOWN CAUSED DOOR TO RE-ARM. CORRECTIVE ACTION: PERFORMED AN OPERATIONAL TEST OF THE EMERGENCY ESCAPE SLIDE RELEASE SYSTEM OF THE PASSENGER/CREW 4R DOOR. OPS CHK GOOD. NO 30 DAYS HISTORY. (LP 5360057)
